Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Asymptotic behaviour of solutions of lubrication problem in a thin domain with a rough boundary and Tresca fluid-solid interface law


Authors: Mahdi Boukrouche and Ionel Ciuperca
Journal: Quart. Appl. Math. 64 (2006), 561-591
MSC (2000): Primary 35R35, 35J85, 78M35, 78M40, 74K35
DOI: https://doi.org/10.1090/S0033-569X-06-01030-3
Published electronically: July 18, 2006
MathSciNet review: 2259055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the asymptotic behavior of the solution of a Stokes flow in a thin domain, with a thickness of order $ \varepsilon$, and a rough surface. The roughness is defined by a quasi-periodic function with period $ \varepsilon$. We suppose that the flow is subject to a Tresca fluid-solid interface condition. We prove a new result on the lower-semicontinuity for the two-scale convergence, which allows us to obtain rigorously the limit problem and to establish the uniqueness of its solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35R35, 35J85, 78M35, 78M40, 74K35

Retrieve articles in all journals with MSC (2000): 35R35, 35J85, 78M35, 78M40, 74K35


Additional Information

Mahdi Boukrouche
Affiliation: Laboratory of Mathematics, University of Saint-Etienne, EA 3989, 23 rue Dr. Paul Michelon, 42023 Saint-Etienne, France
Email: Mahdi.Boukrouche@univ-st-etienne.fr

Ionel Ciuperca
Affiliation: Institut Camille Jordan, Université Lyon 1, UMR 5208, France
Email: ciuperca@math.univ-lyon1.fr

DOI: https://doi.org/10.1090/S0033-569X-06-01030-3
Keywords: Free boundary problem, Lubrication, Rough boundary, Tresca fluid-solid conditions, Homogenization, Lower-semicontinuity for the two-scale convergence, Reynolds equation.
Received by editor(s): January 27, 2006
Published electronically: July 18, 2006
Article copyright: © Copyright 2006 Brown University
The copyright for this article reverts to public domain 28 years after publication.


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website